# SDR CA060209002

- Difficulty date: February 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Namer B25J
- Aircraft time: 4,529 hours
- Engine: Wright R260035
- Propeller: Hamstd 23E50
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pressure Valve
- Part number: MS288891
- Condition: Inoperative
- Location: Nlg
- Part time: 4,534 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AC NOSE WHEEL STEERING INDICATOR SHOWED A NON-CENTRED CONDITION OF NOSE WHEEL IMMEDIATELY AFTER TAKE-OFF.  AFTER SEVERAL LOW FLYOVERS TO VISUALLY CHECK CONDITION,  EMERGENCY WAS DECLARED, AC WAS LANDED.  POST LANDING, NOSE OLEO WAS DISCOVERED TO HAVE BECOME FULLY DEFLATED (ALTHOUGH THERE WAS NO OIL LEAKAGE), WHICH PREVENTED  OLEO FROM FULLY EXTENDING, THUS NOT ALLOWING INTERNAL CENTERING DEVICE TO CENTER THE WHEEL.  SOURCE OF LEAK WAS DETERMINED TO BE A LEAKING HIGH PRESSURE INFLATION VALVE (SCHRADER).  WHILE VALVE IS CORRECT ONE, CALLED FOR IN PARTS MANUAL, STANDARD PRACTICE TO INSTALL MECHANICALLY CLOSED VALVES. THIS WAS DONE, OPERATION OF OLEO CENTRING DEVICE WAS CONFIRMED. (TC NR 20060209002)
